# SDR AALA20150702022

- Difficulty date: July 2, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53613
- Aircraft time: 46,360 hours, 22,168 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 5956034
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO COMPARTMENT BRACKET AT AFT OTBD END OF RT TIE DOWN TRACK IS CRACKED AT FS 788.  R & R BRACKET IAW AARD 51-00-05-1 & DWG 5956034.
